MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO T4 EIGHT STATION BATTERY CHARGER 120 V; HELMET, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO T4 EIGHT STATION BATTERY CHARGER 120 V; HELMET, SURGICAL
Model Number 0400655000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at the user facility, the device was overheating.The procedure was completed successfully without a clinically significant delay; there were no adverse consequences or medical intervention.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: h3 the device was not returned for evaluation; therefore, a root cause could not be determined for the event.

Brand Name
T4 EIGHT STATION BATTERY CHARGER 120 V
Common Device Name
HELMET, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9667909
Report Number0001811755-2020-00401
Device Sequence Number16811237
Product Code FXZ
UDI-Device Identifier04546540903839
UDI-Public04546540903839
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0400655000
Device Catalogue Number0400655000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1